# SDR ASOA2015060112961

- Difficulty date: May 4, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 25,184 hours, 17,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHTING REQUIRES CLEANED AND EVAUALTED.   CLEANED AND EVALUATED FLOOR PATH LIGHTING IAW 51-26-00-110-801-A01 AND 33-51-01-210-801-A01.  R & R DAMAGED FLOOR LIGHT TRACK AS REQUIRED IAW SUPPLEMENT 33-51-01 AND AMM 33-51-01-400-801-A05.
